Equate Low Dose Aspirin Orange Chewables, 81 mg, 36 Ct, 3 Pk

57 reviews - By: Equate

Equate Low Dose Aspirin Orange Chewables, 81 mg, 36 Ct, 3 Pk
Sale : $2.48Sold & shipped by Walmart
These 81mg Equate Low-Dose Aspirin Tablets are formulated to provide fast and effective pain relief. They can be used to relieve minor aches and pains in adults and children ages 12 years and up. These aspirin chewable tablets have a pleasant orange flavor and are easy to take. They're made with a safe, non-steroidal formula. These low-dose aspirin tablets come in a pack of three 36-count bottles.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Low-Dose Aspirin, Orange, Chewable, 36-Count:
  • Chewable aspirin, 81mg
  • 3-count pack of 36 Equate chewable tablets
  • A safe pain-relief aspirin regimen
  • Low-dose aspirin tablets may be used for the temporary relief of minor aches and pains in adults and children ages 12 years and up
  • Orange flavor
  • Non-steroidal
  • Compare to Bayer Chewable Aspirin active ingredient
  • Equate products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands
  • Not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
Aspirin 81 mg Tablets, Chewable Orange Flavor, is used for a Low Dose Aspirin Regimen.** Aspirin is a pain reliever and is a nonsteroidal anti-inflammatory drug (NSAID). This Product is Gluten Free. 

**Ask your doctor before taking this product on a regular basis.

56tears

ASA

An easy way to get the over the counter medicine we need at a price and quantity to make the purchase great deal!

teancum144

Best value for a decent product

My only complaint is that it contains GMO corn starch and dextrose.

Lena

Great deal for the money!

The cherry is good as well! I alternate flavors! I take this for heart health!

CBA2013

Low dose aspirin

Way better and cheaper than Target's store brand will definitely purchase again

CheetahKat

Equate Brand Baby Asprin

I've been using this Equate brand Baby Asprin for a long, long time and it's every bit as good as the Name brands... highly recommend to others!